Anyone else with this annoying problem

Discussion in 'Women's Issues' started by MidwestGal, Apr 25, 2009.

  1. MidwestGal

    MidwestGal Member

    Joined:
    Sep 24, 2006
    Messages:
    952
    Albums:
    1
    Likes Received:
    3
    Gender:
    Female
    Location:
    USA
    I'm losing weight, plus will lose a bunch more this summer hopefully and I keep gaining weight in my breast. I was already well endowed to begin with and now up to a DDD and barely not spilling over that size!

    I already had wanted a reduction............anyone else with this issue?
     
  2. B_Mademoiselle Rouge

    Joined:
    Oct 17, 2007
    Messages:
    9,735
    Likes Received:
    26
    Location:
    Southern US
    yes, when i bounce a bit in weight my breasts only seem to get larger and do not shrink back down. The complete downsize to this is that the crease underneath makes for more moisture because i sweat alot. My skin is incredibly sensitive to this.
     
  3. Hippie Hollow Girl

    Verified Gold Member

    Joined:
    Apr 23, 2006
    Messages:
    613
    Albums:
    1
    Likes Received:
    21
    Gender:
    Female
    Location:
    Austin Texas
    Verified:
    Photo
    Are you on the pill? It sounds to me like your hormone situation is causing you to keep gaining in the breast area. Maybe your body is producing lots of estrogen.

    Hopefully you are not pregnant. (you produce lot's of estrogen when you are pregnant)

    Eating certain types of food can cause more estrogen in women's bodies too. Like soy and I am guessing foods with preservatives. Cow's milk and chicken can have hormones in them......unless you buy organic. Some people are more sensitive to hormones in foods than other people.

    Just my 2 cents. And yes.....I am one of those people who produce way too much estrogen.
     
  4. Principessa

    Gold Member

    Joined:
    Nov 22, 2006
    Messages:
    19,494
    Likes Received:
    28
    Gender:
    Female
    Wow, that's a new one on me. :confused: If I lose weight the first place I lose is my boobs. If I gain weight the last place I gain is my boobs. Never heard of your problem. :confused: Is it possible that the increased size in your mammary glands is a side effect of one of your medications for your vestibular disorder?
     
Draft saved Draft deleted